Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the semisimplicity of integral representation rings


Author: Janice Zemanek
Journal: Bull. Amer. Math. Soc. 76 (1970), 778-779
MSC (1970): Primary 1640; Secondary 1644
DOI: https://doi.org/10.1090/S0002-9904-1970-12547-2
MathSciNet review: 0269757
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. Reiner, Integral representation algebras, Trans. Amer. Math. Soc. 124 (1966), 111-121. MR34# 2722. MR 202863
  • 2. I. Reiner, Nilpotent elements in rings of integral representations, Proc. Amer. Math. Soc. 17 (1966), 270-274. MR32 #5745. MR 188306

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 1640, 1644

Retrieve articles in all journals with MSC (1970): 1640, 1644


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12547-2

American Mathematical Society